MathSciNet Relay Station
MathSciNet bibliographic data
MR815045 (87b:57011) 57M30 (54F15 57N15)
Wright, David G. Rigid sets in $E\sp n$. Pacific J. Math. 121 (1986), no. 1, 245–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement